# SDR SIMA200926504

- Difficulty date: September 15, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 17,751 hours, 16,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14528364007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE RIGHT OMEGA BEAM AT FRAMES 46-52 L-ANGLE SUPPORT CRACKED.  AIRCRAFT HAS BEEN REMOVED FROM SERVICE.
